# SDR A6WA200940453

- Difficulty date: July 30, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 17,115 hours, 15,637 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Condition: Corroded
- Location: E/E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS DOOR SEAL RETAINERS CORRODED.  MAIN AVIONICS DOOR SEAL RETAINERS REPLACED IAW SRM 51-42-06. (K)
